# SDR AALA202509220975

- Difficulty date: August 29, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,870 hours, 32,876 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING OF THE ELEVATOR HINGE ARM FITTING #3 ON RH HORI ZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM FITTING #3 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
